Tylenol Extra Strength, 500 mg Acetaminophen, 100 Tablets

Price:

$13.99 ($13.99/ea)

FREE shipping orders $49+


This option is in stock

SKU:
 
044909-EA1

Scheduled Deliveries

We'll remind you 3 days before your order ships

Easy to manage

Update, skip or cancel online anytime

Choose another option

  • Ships to arrive in 1-2 days
  • Free 30-day returns
  • 24/7 award-winning customer service
  • FSA & HSA eligible

Short Description

  • Tylenol Extra Strength Acetaminophen, 500 mg.
  • Acetaminophen is a pain reliever and fever reducer, commonly used for symptoms such as headaches, cramping, muscle pain, and more.
  • Suitable for those 12 years and older.

Tylenol Extra Strength Acetaminophen:

Tylenol Extra Strength Acetaminophen helps to temporarily relieve minor aches and pains due to headache, arthritis, muscular aches, toothaches, menstrual cramps, common cold symptoms, and more. This pain reliever contains the active ingredient Acetaminophen, at 500 mg of Acetaminophen per tablet. Each container includes 100 tablets.

Key Benefits

  • Tylenol Extra Strength Acetaminophen is a pain reliever.
  • Contains 500 mg of acetaminophen per tablet.
  • Helps relieve minor aches and pains, such as cramping, headaches, common cold symptoms, arthritis, and more.
  • Suitable for those 12 years and older.

Who Should Be Using This Product?

Those experiencing minor aches and pains.

How Do You Use This Product?

If 12 or older, take 1-2 tablets every 4-6 hours as needed, not exceeding 8 tablets per 24 hours. Please consult a physician for further information.

Brand Metrex
Product Extra Strength Acetaminophen
Container Type Bottle
Volume 100 Tablets
Dose 500 mg / tablet